# SDR CALA2017042301123

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 52,501 hours, 21,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strip
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM. FOUND RUBBER STRIP DISBONDED ON BOTTOM OF DOOR INTERFERING WITH GIRT BAR ACTION. RESECURED. OPS CHECKS NORMAL. VISUAL CHECK AND CONFIRMED SLIDE ARM AND DISARM NORMAL WITH REF TO AMM 25-62-44. SAFETY PIN REMOVED & STOWED. DOOR ASSIST REACTIVATED AND SAFETIED DOOR OPS NORMAL. LANYARD ROUTING CORRECT.
